# SDR RAIA201801260005

- Difficulty date: January 26, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Frames 28-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED UNDER THE LT OMEGA BEAM BETWEEN FRAMES 28 - 29.  REPAIRED THE BRACKET,  FOUND TO BE PART OF PREVIOUS REPAIR.
